U.S. doctors online nowAsk doctors free
Tallulah, LA
A 44-year-old female asked:

What are the signs & symptoms of low phenobarbital level?

1 doctor answer5 doctors weighed in
Dr. Pamela Pappas
Psychiatry 43 years experience
Phenobarbital: You would not be measuring Phenobarbital levels unless taking it for a specific condition, like seizure disorder. Your doctor titrates your dose by these levels and by side effects. Your first indicator that your level is "low" might be having a seizure -- so it's best to take your medication consistently and to check levels when your doctor feels it's time to do it.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 21-year-old member asked:
Why was phenobarbital used as one of the drugs for encephalitis?
2 doctor answers6 doctors weighed in
A 50-year-old member asked:
Could 640 mg of phenobarbital plus an 8.4 ounce redbull kill you?
1 doctor answer1 doctor weighed in
A 33-year-old member asked:
Can I have a bad reaction from taking luminal (phenobarbital)?
1 doctor answer4 doctors weighed in
A 32-year-old member asked:
Could I have hallucinations from coming off phenobarbital,i was prescribed?
1 doctor answer3 doctors weighed in
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.